# SDR MALA100009

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 24,687 hours, 27,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT 7LN, 10LN, 9LN, 11LN, 42LN, 43LN, 44LN INOP. REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY 20LN PN ON OFF 3301-51 SN OFF 1415 SN ON 1424 IAW AMM 33-50-10 OPS CHECK GOOD.
